Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

181 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Are headaches a side effect of gastritis

Premium Questions

doctor1 MD

i was diagnosed with gastritis ,also had bad bloating stomach. doctor put me on librax . for how long would i have to take this medicine ,because i don't like the side effects.i have itchiness ...

doctor1 MD

suggested neuron tin for headaches n sharp stab pains but it has the same side effects of fatigue, balance ... and certazine for allagies 10 mg at bedtime and ranadine at bedtime for chronic gastritis . In march I ...

doctor1 MD

AND ACIDITY SINCE LAST MORE THAN ONE YEAR WITH FOLLOWING PROBLEMS: a. Often headache b. Gas creating pressure on back followed by headache sometimes c. sometimes Pain in lower abdomen left side d. more of regular ...

doctor1 MD

I have antral gastritis ... and am taking Voveran Sr 100 every night then only I can sleep or else I wake up with bloated stomach and gas in my body.. is there any side effect by taking Voveran Sr ...

doctor1 MD

I have had gastritis/ acid reflux for 12 years . Omperzole helps me keep it under control 90% of the time. However, with all the new side effects being announced it scares me and would love to get off ...

Public Forum Discussions

doctor1 MD

that tablets for last 4 months. If I stop that I am getting the gasteric issue again and feeling headache, drowsiness and all.. Is there any serious side effects for that tablets and how long I have to continue that ...

doctor1 MD

three months BP 145/90. No any side effect filling. problem facing constipation, gas formation, and frequently light headache. not taking any medicine to reduce. now i stopped take meat, egg, fish, and heave ...

doctor1 MD

at night)as my BP (90/150) found little at higher side. Soon on very second day I felt a very high discharge of Urine and Gas at whole night. and a severe headache on third day. Though I always drink a good ...

doctor1 MD

headache i feel like gas is miving to my head,i back , lower abdomen and lungs..i have pain since 2-3 weeks. while passing urine i have pain somewhere in side...which is gas stuck . ...

doctor1 MD

no stomach pain,acidity problem,no headache.but i can t go out side with my friends.may be i will go out side ...

doctor1 MD

tell me if these medicines could have any side effects. I am afraid of side effects. What if I do ...Hello doctor, I got endoscopy done and it showed fundal gastritis. My symptoms were severe bloating ...

doctor1 MD

side effect or could I be pregnant. Today was my first day taking the brown sugar pills, but no period ...

doctor1 MD

i m 23 yrs old ,weight 73.3kgs and abt medical history means i hav gastritis problem i m suffering with tht nearly from 3yrs sir so please give details about this treatment?any side effects are der 4 ths ...

doctor1 MD

in combinition with omeprazole for improvement with less side effects thankx ...

doctor1 MD

tb.just talking it as cold abscess.is the meication correct?n have a lot of side effects after ...i m bibek from nepal.i have a problem of chronic gastritis.taking medicines since long ...

Mobile Questions and Answers

doctor1 MD

IT COULD BE GASTRITIS

doctor1 MD

Hi Nessa! Macrobid does have some side-effects as you described. Try drinking a full glass of water for each dose of macrobid and also taking some food with it. Remember that if you develop diarrhea, chest pain, fever and chills, dark urine or gray stools, and severe headache - stop taking macrobid and contact your doctor at once. Take care!

doctor1 MD

might be gastritis